# SDR RAIA201503110003

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 31,908 hours, 18,057 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PASSENGER REPORTED THERE WAS SOMETHING STREAMING FROM WING DURING CRUISE, RETURNED TO BLOCK. MAINTENANCE PERFORMED GVI OF WING FOR LEAKS, NO DEFECTS NOTED.
